# SDR IPXA2015053089560

- Difficulty date: May 15, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 67,099 hours, 13,960 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7111501
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LONGERON SPLICE 2L CRACKED AT STA 5-123.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT LONGERON SPLICE IAW DWG A5A7111, SRM 51-33-01, AND 51-31-01.
